Jong Yeoul Park, Mi Jin Lee, "Duality in the optimal control of hyperbolic equations with positive controls", International Journal of Mathematics and Mathematical Sciences, vol. 23, Article ID 979580, 8 pages, 2000. https://doi.org/10.1155/S0161171200002015
Duality in the optimal control of hyperbolic equations with positive controls
We study the duality theory for hyperbolic equations. Also, we consider distributed control systems with positive control and convex cost functionals.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.